MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 39 X 70 BIL 80; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 39 X 70 BIL 80; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG3970BPS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, after deployment of a 39mm x 70mm 80cm palmaz genesis transhepatic biliary stent delivery system (sds) on.035 opta pro, the stent moved locations.Additional information was requested but was not provided.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82221935 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: after deployment of a 39mm x 70mm 80cm palmaz genesis transhepatic biliary stent delivery system (sds) on.035 opta pro, the stent moved locations.Additional information was requested but was not provided.The product was not returned for analysis.A product history record (phr) review of lot 82221935 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent migration¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural images were not provided for review.Vessel characteristics (although unknown) may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.B.Under fluoroscopy, use the balloon marker bands and the radiopaque stent to position the stent centrally within the stricture.During positioning, verify that the stent is still centered within the balloon marker bands and has not been dislodged.¿ neither the phr review nor the very limited information provided suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 39 X 70 BIL 80
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15352681
Report Number9616099-2022-05940
Device Sequence Number20346054
Product Code FGE
UDI-Device Identifier20705032040034
UDI-Public(01)20705032040034(17)240430(10)82221935
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberPG3970BPS
Device Catalogue NumberPG3970BPS
Device Lot Number82221935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/08/2022
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown